Top answers from doctors based on your search:
Disclaimer

loratadine eye drops

A 47-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
No but: In general , it is not a good idea to apply any medicated or preservative-containing on the lens. You can however put the drops in and wait about 30 ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Addagada Rao
55 years experience General Surgery
No: For a 2 yr old , you do't give any treatment must be seen by his pediatrician , for treatment.
Dr. Edwin Ishoo
A Verified Doctor answered
A US doctor answered Learn more
Allergies: Has a doctor prescribed the claritin, singulair and nasonex (mometasone) for your 2 yr old child?? If so, discuss with your treating doctor. If not, s ... Read More
Dr. Warren Everett
Specializes in Family Medicine
Not advised: The FDA does not sanction it, but I think that you can do it.
A 34-year-old female asked:
Dr. Jonathan Owens
33 years experience ENT and Head and Neck Surgery
Too much done: Four duct cautery is often helpful for very dry eye, but can be too much for those who still have some tear production. Consider returning to doctor ... Read More
1
1 thank
A male asked:
Dr. John Gaffney
24 years experience Psychiatry
Technically ...: Technically Zyrtec is the strongest of the OTC non-sedating antihistamines - if you look at binding receptor profiles (followed by Allegra (fexofenadi ... Read More
1
1 thank
A 59-year-old female asked:
Dr. Nicholas Trotta
56 years experience Ophthalmology
A surgical problem: Exclude allergy ,other pathology
1
1 thank
A 23-year-old female asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
Benadryl (diphenhydramine): Is the recommended antihistamine. If you have airway or breathing problems, call 911. All the best.
A 42-year-old member asked:
Dr. Michael Hambrick
20 years experience Family Medicine
Possibly: If this is due to an allergy.
A 49-year-old female asked:
Dr. Gary Moss
Dr. Gary Moss answered
28 years experience Allergy and Immunology
See an allergist: You can try a few more antihistamines, but it appears that you are failiing medications. You should follow up with a board certified allergist.
1
1 thank
A 22-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Sinusitis: can very well be your case, please see your doctor Claritin and nasonex (mometasone) alone might not help,
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month